On the Nonexistence of Blackwell's Theorem-Type Results with General Preference Relations
Zvi Safra and
Eyal Sulganik
Journal of Risk and Uncertainty, 1995, vol. 10, issue 3, 187-201
Abstract:
A well-known theorem of Blackwell states that, when quantity of information is properly defined, every expected utility decisionmaker prefers more information to less; for more general preferences, however, the theorem is no longer true. In this article, we investigate the extent to which Blackwell's Theorem does not hold and describe conditions, and situations, under which information is still valuable. We also show that, for many types of additions of information, there exists a decision maker who will reject this information. Copyright 1995 by Kluwer Academic Publishers
Date: 1995
References: Add references at CitEc
Citations: View citations in EconPapers (14)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:jrisku:v:10:y:1995:i:3:p:187-201
Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/11166/PS2
Access Statistics for this article
Journal of Risk and Uncertainty is currently edited by W. Kip Viscusi
More articles in Journal of Risk and Uncertainty from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().